TTC after Depo

iVillage Member
Registered: 06-01-2010
TTC after Depo
4
Tue, 06-01-2010 - 10:37pm
Just came on board today! But actually have been following
for a while. I'm so glad I found something positive for TTC over 40
moms! Anywho.... Here's our short story and my question for everyone
We had planned to get pg about 5 years ago, but with the stress
of relocating buying a new home and the long commute we opted out.
Then when everything settled I wind up with a work injury that required
at least 2years of physical therapy and multiple Meds e.g
pain killers and muscle relaxants. Then got on depo shots for at least 2years my ob/gyn recommended
this to take me off bc pills due to constant hypertension. So this year
my main focus is to just be healthy. Stopped depo shots last June, changed
doctors and had to be put on hypertensions Meds just borderline numbers
between my new dr and my obgyn the chose the lowest doasge possible and
what it will be best with my ttc. Earlier this year was given premarin for
two weeks, U/S done in April- looked fine. also in April started accupuncture
for hypertension but she is also doing some fertility stuff. In mid may went to see
infertility dr (took me off second round of premarin) and now waiting for labs..has anyone out there dealt with
the post depo effects? If I don't get a call tomorrow re labs I will call
them. The waiting is killing me!

Yvonne
TTC - June 2009
Me-41, DH-47


DD-19, DS-14, and a Sweet Baby w/ angel wings


iVillage Member
Registered: 05-31-2004
Thu, 06-03-2010 - 1:41am
Hi and welcome! I don't have any experience with depo either, but I believe there are some natural ways to help thicken your lining. I am not sure what they are, I would have to do some looking on that and I don't have any time right now. I hope you get some good results from your tests!

Michelle


Loving Mom to three

Michelle


Loving Mom to three rambunctious 

iVillage Member
Registered: 06-01-2010
Wed, 06-02-2010 - 8:57pm
Yes - I've been dealing with the after effects! For the last 6 months I still get the
pms stuff but no regular periods 8(. I started spotting 3 months ago at least
once a month but only for a day or two. My 2 Ultrasounds show that
my lining is still too thin. Didn't get a call today from the doctor office
so I'll give them a call tomorrow. So frustrating! The only thing I
can do is to make sure I'm staying healthy. Currently taking blood pressure med,
Chinese herbs, and pre natal vitamins. Thank you all for your warm welcomes.

Yvonne
TTC - June 2009
Me-41, DH-47


DD-19, DS-14, and a Sweet Baby w/ angel wings


iVillage Member
Registered: 01-27-2009
Wed, 06-02-2010 - 3:14pm
I was on depo prevara for a year and then didn't get my period for another 2 years after the last shot! Nasty stuff.... I was taking it some time ago, so the dosage amount may have changed. Hope everything works out for you. I do remember that when I finally did get my period, I experienced a lot of hormone surges!
-martha
iVillage Member
Registered: 09-13-2007
Wed, 06-02-2010 - 11:22am

I have no experience w/ the depo bc method but wanted to welcome you to the board.

 


 


Susan V